# SDR 2000UALA00456

- Difficulty date: August 1, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N902UA
- Make and model: Boeing 737522
- Aircraft serial: 25002
- Aircraft time: 28,308 hours, 18,113 cycles
- Engine: Ge CFM56*
- Engine time: 27,646 hours, 17,146 cycles
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 3053557170
- Part serial: DA8560749
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 4,033 hours, 2,414 cycles
- Component: Skf
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

NUMBER 2 ENGINE HAD VIBRATION.  *S/D*  THE ENGINE WAS REPLACED.
